# SDR YADA2012F00156

- Difficulty date: July 30, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC17
- Aircraft time: 28,177 hours, 36,568 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138042523
- Part serial: 065156H1253
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PASSING THROUGH 500 FT, THE OUTER PLY OF THE PILOT'S WINDSHIELD CRACKED FROM TOP TO BOTTOM.   LANDED WITHOUT INCIDENT.  THE WINDSHIELD WAS REPLACED BY MX.
